MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; DENTAL IMPLANT

DENTIUM USA IMPLANTIUM; DENTAL IMPLANT
Model Number FX3412MLC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx3412mlc was removed on (b)(6) 2017 due to an implant fracture 1 year and 5 months after implantation.The patient has no significant medical history.The patient has recovered without complications.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description

Brand Name
IMPLANTIUM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key7310024
Report Number3005503242-2018-00047
Device Sequence Number1355152
Product Code DZE
UDI-Device IdentifierD755FX3412MLC0
UDI-PublicD755FX3412MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date07/31/2020
Device Model NumberFX3412MLC
Device Catalogue NumberFX3412MLC
Device Lot NumberG13VA562S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR